# SDR SWAA2012110509034

- Difficulty date: October 25, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 28,438 hours, 16,606 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG W/W FWD BULKHEAD VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 42.  REPAIRED WEB IAW SRM.
